You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Weakly Continuous Functions on Banach Spaces not Containing l1
Joaquín M. Gutiérrez
Proceedings of the American Mathematical Society
Vol. 119, No. 1 (Sep., 1993), pp. 147-152
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2159836
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Banach spaces not containing l1 are characterized in terms of continuous and holomorphic functions and polynomials which are weakly sequentially continuous and weakly continuous on bounded subsets. An application to (bounded linear) operators is also given.
Proceedings of the American Mathematical Society © 1993 American Mathematical Society